Recently I started to break out in Hives and am trying to determine if fetzima is the cause. I have been taking Fetzima 40mg for 12 weeks I saw hives/welts were listed as a side effect. Could the side effect present at anytime?
Melissa d3 Call your doctor today..with stuff like this in most cases hives and rash ect come on right away not 2 weeks later..Did the doctor do anything increase the dose or are you doing anything different... Either way this needs a call to the doctor to let him know your having problems one way or other... please do this as soon as possible... this like i said is not normal... chuck1957
- Fetzima Information for Consumers
- Fetzima Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fetzima (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2012 • 1 answer
Posted 23 Apr 2014 • 1 answer
Posted 23 Jul 2014 • 12 answers
Posted 28 Aug 2015 • 4 answers
Fetzima - All I hear is about side effects, so many and bad ones. I'm in such a bad way, so severly?
Posted 19 Aug 2016 • 3 answers